SPL HOM workshop

Europe/Zurich
354/1-001 (CERN)

354/1-001

CERN

60
Show room on map
Description
We are organizing a mini-workshop on the subject of HOMs in a superconducting proton linac to be held at CERN June 25-26. The purpose of this workshop is to discuss more specifically the effects of HOMs on beam dynamics in the SPL and comparable accelerators and to provide guidelines for the specification of HOM dampers, if necessary. The workshop will last one and half day with oral contributions covering present and past experience and understanding on HOMs. The workshop will not issue proceedings; a summary of the discussion together with the material presented will be made available.
Participants
  • alessandra lombardi
  • Chauvin Nicolas
  • Dirk Vandeplassche
  • Eugeniusz Plawski
  • Francisco Javier Bermejo
  • Frank Gerigk
  • Frank Zimmermann
  • Ibon Bustinduy
  • Jean-Luc Biarrotte
  • Joachim Tückmantel
  • Karin Rathsman
  • Marcel Schuh
  • Mohammad ESHRAQI
  • Nikolay Solyak
  • Rainer Wanzenberg
  • Rama Calaga
  • Rick Baartman
  • Roland GAROBY
  • Romuald Duperrier
  • SANG-HO KIM
  • Sergei Nagaitsev
  • Vittorio Parma
  • Vyacheslav Yakovlev
  • WEISZ Sylvain
  • Wolfgang Weingarten
    • 2:00 PM 5:50 PM
      1st session 354/1-001

      354/1-001

      CERN

      60
      Show room on map
      • 2:00 PM
        Welcome 5m
        Speaker: Roland Garoby (CERN)
      • 2:05 PM
        Introduction 20m
        Speaker: Roland Garoby (CERN)
        Slides
      • 2:25 PM
        The SPL case 20m
        Speaker: Frank Gerigk (CERN)
        Slides
      • 2:45 PM
        HOMs 40m
        Speaker: Joachim Tuckmantel (CERN)
        Slides
      • 3:25 PM
        Coffee break 30m
      • 3:55 PM
        Studies for the SPL at CERN 20m
        Speaker: M. Schuh
        Slides
      • 4:15 PM
        Studies for the SPL at TRIUMF 20m
        Speakers: Joachim Tuckmantel (CERN) , Rick Baartman (TRIUMF)
      • 4:35 PM
        Studies for the SPL at IPN Orsay 20m
        Speaker: Dr Jean-Luc Biarrotte (IPN Orsay)
        Slides
      • 4:55 PM
        Open points 55m
    • 7:00 PM 9:00 PM
      Dinner 2h Auberge Communale de Meyrin

      Auberge Communale de Meyrin

      CERN

      http://www.auberge-meyrin.ch/

    • 9:00 AM 12:00 PM
      2nd session 354/1-001

      354/1-001

      CERN

      60
      Show room on map
      • 9:00 AM
        Experience at SNS 45m
        Speaker: Sang-ho KIM (ORNL)
        Slides
      • 9:45 AM
        HOMs in high-energy part of the Project-X linac 30m
        Speaker: Vyacheslav Yakovlev (FNAL)
        Slides
      • 10:15 AM
        Coffee break 30m
      • 10:45 AM
        Experience at DESY 30m
        Speaker: Rainer Wanzenberg (DESY)
        Slides
      • 11:15 AM
        Some aspects of HOM damping in 704 MHz BNL cavities 20m
        Speaker: Rama Calaga (BNL)
        Slides
    • 12:30 PM 2:00 PM
      Lunch break 1h 30m 354/1-001

      354/1-001

      CERN

      60
      Show room on map
    • 2:00 PM 5:30 PM
      3rd session 354/1-001

      354/1-001

      CERN

      60
      Show room on map
      • 2:00 PM
        Experimental observation 1h
        Discussion topic
        Speaker: Sang-ho KIM (ORNL)
        Slides
      • 3:00 PM
        Dampers technical solutions 1h
        Discussion topic
        Speaker: Wolfgang Weingarten (CERN)
        Slides
      • 4:00 PM
        Coffee break 20m
      • 4:20 PM
        Concluding remarks 40m
        Speaker: Alessandra Lombardi (CERN)
      • 5:00 PM
        Discussion on open points 30m